# SDR AALA201601299001

- Difficulty date: January 28, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 9,552 hours, 1,542 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ACRID & BURNT ELEC & PLASTIC SMELL PRESENT, BRIEFLY ON TAKEOFF.  SMELL DISSIPATED AFTER 1 MINUTE.  ACCOMPLISHED JC 33L00021001 NO ODORS NOTE.  R & R ALL 8 HEPA FILTERS.
